MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CMRP, PRIMARY, 2.0MM, HEMI; IMPLANT

STRYKER LEIBINGER FREIBURG CMRP, PRIMARY, 2.0MM, HEMI; IMPLANT
Catalog Number 78-30020
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the plate was not manufactured correctly.It was designed on the incorrect model which impacted the dimensions.
 
Additional Manufacturer Narrative
The device has been received at the manufacturer for testing.An evaluation will be conducted, and a follow-up report will be submitted after the quality investigation is complete.

Brand Name
CMRP, PRIMARY, 2.0MM, HEMI
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19060681
Report Number0008010177-2024-00025
Device Sequence Number14959977
Product Code JEY
UDI-Device Identifier07613252599647
UDI-Public07613252599647
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-30020
Device Lot Number2402211016
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown